MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100,GERMAN,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100,GERMAN,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-61
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted if additional information is provided.The full name of the event site was shortened due to field character limit; the full name is: (b)(6).
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had a continuous beep.It is unknown under which circumstances this event occurred.It is also unknown if there was a patient involvement.However, there was no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, g7, h2, h4, h6(investigation type, investigation findings & investigation conclusions), h10, h11.Corrected fields: d9(device avail for evaluation), g1(contact person), h6(clinical code).
 
Event or Problem Description
N/a.

Brand Name
CS100,GERMAN,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12844229
Report Number2249723-2021-02701
Device Sequence Number17231015
Product Code DSP
UDI-Device Identifier10607567112671
UDI-Public10607567112671
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-61
Device Catalogue Number0998-00-3013-61
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2004
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown